# SDR 96ZZZM787

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Computer
- Part number: 833605
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, THE LEFT MAIN LANDING GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED.  RECYCLE LANDING GEAR, FOUND INTERNAL MALFUNCTION IN LANDING GEAR WARNING PROXIMITY COMPUTER, MFG P/N 8-336-05.  REPLACED PROXIMITY COMPUTER AND LANDING GEAR WARNING SYSTEM CHECKED NORMAL.
